My feet burn and itch particularly bad on a night... The skin is gard and scaly. If I pick this off it gives me some relief but then is very sore afterwards. A day or so later the itching drives me mad again. I have sleepless nights and days where I feel very fed up. My doc has done blood tests im not diabetic and he does not have a solution, other than to give me antihistamines. I used an antifungal cream but other than to moisturise this had little effect. I am waiting to see a dermatologist but this could take months! After 3 years I have had enough!!! I read somewhere that Vitamin B12 can help. Does anyone have any suggestions either as to the cause but most importantly do you have any ideas as to how can treat while waiting to see the dermatologist? Thanks x
There are a few possibilities that need to be ruled out.It includes alcohol use, metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidismThey can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition.
Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the tingling is gone or not.
In case the symptoms persist then pls consult a neurologist as it can be due to some neurological disorder.Also get a skin biopsy done and get eczema and fungal infection ruled out from a dermatologist.
I hope that helps. Take care and pls do keep me posted on how you are doing or if you have any additional queries. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.